Muscle Twitch and Muscle Wastage and Muscle Weakness

#1
  1. Where are you from (country)?
    JAPAN

  2. How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
    weblog

  3. What is your current age, height, weight?
    age32 height170cm weight72kg

  4. Do you excercise regularly? If so, what type of excercise?
    gym every day

  5. What type of diet do you eat (vegetarian, meat eater, raw, fast-food/organic healthy)?
    meat eater

  6. Why did you take Finasteride (hair loss, BPH, other)?
    hair loss

  7. For how long did you take Finasteride (weeks/months/years)?

  8. How old were you, and WHEN (date) did you start Finasteride?
    2013-01-10

  9. How old were you when you quit, and WHEN (date) did you quit?
    2013-01-17

  10. How did you quit (cold turkey or taper off)?
    ED

  11. What type of Finasteride did you use – Propecia, Proscar, Fincar or other generic?
    Propecia

  12. What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
    1 mg/day

  13. How long into your use of Finasteride did you notice the onset of side effects?
    1week

  14. What side effects did you experience while on the drug that have yet to resolve since discontinuation?

Put an X beside all that apply:

Sexual
Loss of Libido / Sex Drive
Erectile Dysfunction
Complete Impotence
Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
Watery Ejaculate
Reduced Ejaculate
Inability to Ejaculate / Orgasm
Reduced Sperm Count / Motility

Mental
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Confusion
Memory Loss / Forgetfullness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Suicidal Thoughts

Physical
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Pain
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
Muscle Wastage
Muscle Weakness
Joint Pain
Dry / Dark Circles under eyes

Misc
Prostate pain
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Increased hair loss
Frequent urination
Lowered body temperature

Other (please explain)
Muscle twitch
dyspnea

  1. What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?

  2. If you have pre or post-Finasteride bloodtests, what hormonal changes have you encountered since discontinuing the drug (pls post your test results in the “Blood Tests” section and link to them in your post)?

  3. Anything not listed in the above questions you’d like to share about your experience with Finasteride?

  4. Tell us your story, in your own words, about your Finasteride usage and side effects experienced while on/off the drug.

I’m sorry. I cannot speak English.
It is machine-translated.

I stopped it immediately in around one week after I took fin because erection became weak.
A very strong morning shower happened ten days later.
I was pleased very much then.
Furthermore, it became the ED again when I did it for around one week.
Muscle twitch began at that time in a leg and one, and twitch came to be generated with a whole body soon.
The muscle of the whole body softened after it became PFS.
I believed that it was cured and continued a muscular workout hard.
It was slightly soft, but only the upper body was enlarged by training.
However, I suddenly got thinner from (from PFS approximately two years later) around two months ago.
It is painful to walk now and is hot.
The body which I strengthened by boxing and a gym more than ten years narrowed softly in sequence.
The breathing is much harder, too.
Muscle Twitch and Muscle Wastage and Muscle Weakness, it is dyspnea more.
A symptom such as the ALS totally progresses.
Can you not suppress even the symptom of the muscle?
As well as erection, I have developed into a problem whether could live now.
Please advise it. Yes, please.

1 Like

#2

hey we are a few already with muscle twitches. can you fall asleep with these twitches?

have you found relief?

i think this is due to high noradrenaline and is androgen related. have you tried testosterone? alpha blocker tizanidine?

0 Likes

#3

Thank you xptriado.
Because I can sleep well from a beginning, as for me, as for sleep disorder, there are none though there are muscle convulsions.
Muscle weakness not to stop is terrible.
Because testosterone is the normal range by the blood test, I do not want to do the testosterone supplement.
I watched people who turned worse in this site.
I have not yet tried tizanidine. The medicine is scary.
In addition, it is the present conditions that the Japanese doctor does not have understanding to PFS at all than other countries.

0 Likes

#4

Yes everything has potential to make you feel worse.

Japanese traditional medicine cant help you?

I will not try tizanidine i will try clonidine in very low doses, 25microgram one or twice a day. Its very low dosage i am having it compounded at pharmacy.

It will lower catecholamines so i expect muscle convulsion problems to improve and especially sleep.

0 Likes

#5

@sin Are you better?

0 Likes